Doctor insights on:
Gantanol Allergy In Children
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Bactrim (sulfamethoxazole and trimethoprim): Anytime but usually within 1-2 hours.Get a more detailed answer ›
If I have a bactrim (sulfamethoxazole and trimethoprim) allergy how fast when symtpoms appear after taking it?
Cotrim: Cotrim (trimethoprim sulfamethoxazole) is an antibiotic that combines trimethoprim and sulfamethoxazole. Allergic reactions occur when your body produces antibodies to substance that are harmless to most. Reactions may be mild to severe. For potential adverse effects see: https://www.drugs.com/sfx/sulfamethoxazole-trimethoprim-side-effects.html ...Read more
I have taken bactrim (sulfamethoxazole and trimethoprim) many times w/out incident. Am i at risk for stevens johnson each time i take it or only if I have sulfa allergy?
Each time: Everyone is at risk of having sjs from sulfa drugs and other drugs carry that risk too. These reactions are idiosyncratic and are not predictable. ...Read more
Is this possible bactrim (sulfamethoxazole and trimethoprim) allergy if it hurts when I pee it out?
No, U still have: Cystitis or urethritis. Uti symptoms usually improv after acouple of days on the correct antibiotic. You may need to be on a different antibiotic if symptoms persist whilst you are taking bactrim (sulfamethoxazole and trimethoprim). You may need to get a urine culture & sensitivities to identify the optimal antibiotic for you. ...Read moreSee 1 more doctor answer
If allergic to Bactrim (sulfamethoxazole and trimethoprim) & Ceclor, is allergy to all sulfa drugs & cephalosporins assumed?
As a practical prepper (not doomsday), I have keflex & bactrim (sulfamethoxazole and trimethoprim) allergy, what type of antibiotics can I stockpile/take safely?
How can I test if i'm allergic to doxycycline? I took bactrim (sulfamethoxazole and trimethoprim) and had a bad reaction. Is it likely/probable to have a similar allergy to doxycycline?
Severe palpitations 8hrs after start Bactrim (sulfamethoxazole and trimethoprim). Nausea & no other symptoms. Side effect or allergy? Should I worry? And if so, when should I seek care?
Yes: Stop Bactrim (sulfamethoxazole and trimethoprim) immediately although this is may not be an allergic reaction in the absence of any skin involvement, The question is why was Bactrim (sulfamethoxazole and trimethoprim) given in the first place? If the problem worsens or persists, you need to seek medical care. ...Read more
My daughter was put on bactrim (sulfamethoxazole and trimethoprim) last night for a bladder infection. She has sulfa allergy. Is it ok?
Absolutely NOT !!!!: Do not give your daughter bactrim, (sulfamethoxazole and trimethoprim) which is a sulfonamide (sulfa) and could, if she is truly allergic, produce a life-threatening reaction. If she has already taken it and has no reactions, might continue, but if any reactions stop and see the dr. Who prescribed this. ...Read more
Child has ear infection tryed bactrim (sulfamethoxazole and trimethoprim) and ciprodex infection then another round of ciprodex and still there what can we try next? Allergy to amoxicil
Can I take an otc antihistamine along with bactrim (sulfamethoxazole and trimethoprim) and prednisone? It is not for allergic reaction from bactrim (sulfamethoxazole and trimethoprim), just for pollen allergy
Yes: However, you may find that the prednisone (assuming you're using it for something else) helps more for the pollen allergy than antihistamine. If you are receiving treatment for chronic or worsening sinus pressure/infection, then I strongly recommend seeing an Allergist to get help in the future. Recurrent sinus infections will persist unless the allergy is addressed properly. Good luck! ...Read moreSee 1 more doctor answer
Have a 17-year-old taking Bactrim sulfamethoxazole tmp wondering if there will be any drug interaction if she takes an herbal allergy pill that I got at the health food center that has vitamin A , C, pantothenic acid , calcium , zinc, quercetin, n-acety
Probably OK, but...: I doubt there is any serious potential for an adverse interaction. However, one of the problems with "natural" medicines, herbal products, and nutritional supplements, etc is that their exact contents often are unknown, And even when known, there is little research on interations with other drugs. So hard to be certain -- but probably no problem. ...Read more